# SDR UALA2012021000811

- Difficulty date: February 9, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 58,068 hours, 21,848 cycles
- Engine: Iae V2527A5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Module
- Part number: 92314600
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F-CTL ELAC 2 PITCH FAULT DISPLAYED ON ECAM  SAMC TEXT: CREW REPORTS "THS ACTR MOTOR 1" CB TRIPPED.  "ELECTRONIC MODULES" (PCN 565-1450) AND ASM 27-44-57.  SWAP NR 1 AND 3 MODULES.  IF CB 19CE1 REMAINS IN, APPLY MEL.  SWAPPED NR 1 AND 3 MODULES NR 1 SYSTEM OPS CK OK PER MM.  INOP PER MEL.  MEL COMPLIED WITH.  REPLACED NR 3 PITCH TRIM ELECTRONIC MODULE REF AMM.  INITIATED SMC TO ACCOMPLISH TESTS.
